# SDR 2008FA0000056

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N570EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600164
- Aircraft time: 8,571 hours
- Engine: Pwa JT15*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bolt
- Condition: Undertorqued
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE INSPECTION WE FOUND 50 PERCENT OF THE HORIZONTAL STABILIZER AFT ATTACH BOLTS TO BE UNDERTORQUED, AND CAUSING SOME MOVEMENT AND A POPPING NOISE WHEN THE STABILIZER WAS PUSHED UP AND DOWN AT THE OB TIP.  WE RE-TORQUED ALL BOLTS AND THE NOISE AND MOVEMENT WENT AWAY. SOME OF THE BOLTS REQUIRED 180 DEGREE ROTATION TO OBTAIN PROPER TORQUE.  PERFORMED HIDDEN DAMAGE INSPECTION, NO DEFECTS WERE NOTED.
